# SDR DXTR2016110701

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,826 hours, 7,095 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL STABILIZER DOUBLER AT WL 160.00 DAMAGED.  REPAIRED IAW ERO-868612.
